# SDR 04FDEA00047

- Difficulty date: January 6, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 17,085 hours, 3,824 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: ARC199114
- Condition: Loose
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP O/B HINGE (FLAP SIDE) ACTUATOR LUG O/B SIDE BUSHING FOUND LOOSE.  LOOSE BUSHING REMOVED & REPLACED WITH NEW BUSHING  AS PER FEDEX EA 1-5750-75221, TITLE : WINGS - TE & TE   DEVICES - RT O/B FLAP / O/B SUPPORT BRACKET CORROSION REMOVAL & REPAIR.
